# SDR AALA202505226615

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 24,523 hours, 9,691 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E0242A28C1
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT AROUND 18,000 FT. #4 FLIGHT ATTENDANT REPORTED DOOR 4R OVER PRESSURE LIGHT AND DOOR WAS NOT ARMED. HANDLE HAD MOVED UP ON ITS OWN. FLIGHT ATTENDANT MOVED HANDLE BACK DOWN AND THE DOOR WAS REARMED. NO OTHER INDICATIONS IN THE FLIGHT DECK. MAINTENANCE ACCOMPLISHED THE LOAD ADJUSTMENT AND TEST OF THE R4 DOOR CONTROL HANDLE AND FOUND THAT THE RIGGING WAS ACCEPTABLE AND WITHIN LIMITS PER AMM 52-13-00-820-002-A. MAINTENANCE ACCOMPLISHED TSM 52-73-00-810-801 AND NOTED THAT WITH THE ENGINE START SWITCH IN THE RUN POSITION THE OVER PRESSURE LIGHTS WERE FLASHING AND REPLACED RELAY 18WN2. A SATISFACTORY OPERATIONAL CHECK OF THE CABIN OVERPRESSURE WARNNG SYSTEM PER AMM 52-73-00-710-004 WITH NO ISSUES OR FAULTS NOTED.
